Some approximate simultaneous prediction intervals for reliability analysis

Hewett, John E., Moeschberger, M. L. . Technometrics 1976. 18 :227-229

Locate this article in:

Bibtex

@article{CIS-22373,
  Author = {Hewett, John E. and Moeschberger, M. L.},
  Title = {Some approximate simultaneous prediction intervals for reliability analysis},
  Journal = {Technometrics},
  Volume = {18},
  Year = {1976},
  Pages = {227--229},
  Keywords = {Exponential distribution, Weibull distribution, Probability inequality}
}

Similar articles